# SDR COMA0360186

- Difficulty date: April 7, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 3,420 hours, 3,250 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Element
- Part number: 355483255
- Condition: False Indication
- Location: Lt Anti Ice Duct
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5335 ANTI ICE DUCT WARNING MESSAGE.  REPLACED THE LT WHEEL WELL DUCT LEAK SENSING ELEMENT.
